# SDR HEEA078735

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,239 hours
- System (JASC): 3457 · Global Positioning System
- Part: Screw
- Condition: Stripped
- Location: Gps On/Off Knob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY LOSES RAIM. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE PROBLEM.  FOUND SEVERAL BUTTONS UNREADABLE AND FOUND SET SCREW ON/OFF KNOB STRIPPED.  REPAIRED.  BENCH CHECK GOOD.
